PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1996 | 120 | 3 | 219-234
Tytuł artykułu

On Dragilev type power Köthe spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A complete isomorphic classification is obtained for Köthe spaces $X = K(exp[χ(p - κ (i)) - 1/p]a_i)$ such that $X qd_≃ X^2$; here χ is the characteristic function of the interval [0,∞), the function κ: ℕ → ℕ repeats its values infinitely many times, and $a_i → ∞$. Any of these spaces has the quasi-equivalence property.
Słowa kluczowe
Czasopismo
Rocznik
Tom
120
Numer
3
Strony
219-234
Opis fizyczny
Daty
wydano
1996
otrzymano
1995-03-10
poprawiono
1996-04-12
Twórcy
autor
  • Department of Mechanics and Mathematics, Rostov State University, Rostov-na-Donu, Russia, zaha@yunus.mam.tubitak.gov.tr
  • Department of Mathematics, Marmara Research Center, Gebze, Kocaeli, Turkey
Bibliografia
  • [1] Dragilev M. M.: On special dimensions, defined on some classes of Köthe spaces, Mat. Sb. 80 (1969), 225-240 (in Russian).
  • [2] Hall M.: A survey of combinatorial analysis, in: Some Aspects of Analysis and Probability, Surveys Appl. Math. 4, Wiley, New York, 1958, 35-104.
  • [3] Kondakov V. P.: Structure of unconditional bases of some Köthe spaces, Studia Math. 76 (1983), 137-151 (in Russian).
  • [4] V. P. Kondakov and V. P. Zahariuta, On weak equivalence of bases in Köthe spaces, Izv. Severo-Kavkaz. Nauchn. Tsentra Vyssh. Shkoly Estestv. Nauk 4 (1982), 110-115 (in Russian).
  • [5] Mityagin B. S., Approximative dimension and bases in nuclear spaces, Uspekhi Mat. Nauk 16 (4) (1961), 63-132 (in Russian).
  • [6] Mityagin B. S., Sur l'équivalence des bases inconditionnelles dans les échelles de Hilbert, C. R. Acad. Sci. Paris 269 (1969), 426-428.
  • [7] Mityagin B. S., Equivalence of bases in Hilbert scales, Studia Math. 37 (1971), 111-137 (in Russian).
  • [8] Zahariuta, V. P., On isomorphisms of Cartesian products of linear topological spaces, Funktsional. Anal. i Prilozhen. 4 (2) (1970), 87-88 (in Russian).
  • [9] Zahariuta, V. P., On isomorphisms and quasi-equivalence of bases of power Köthe spaces, in: Proc. 7th Winter School in Drogobych, Moscow, 1976, 101-126 (in Russian).
  • [10] Zahariuta, V. P., Generalized Mityagin invariants and a continuum of pairwise nonisomorphic spaces of analytic functions, Funktsional. Anal. i Prilozhen. 11 (3) (1977), 24-30 (in Russian).
  • [11] Zahariuta, V. P., Synthetic diameters and linear topological invariants, in: School on Theory of Operators in Function Spaces (abstracts of reports), Minsk, 1978, 51-52 (in Russian).
  • [12] Zahariuta, V. P., Linear topological invariants and their applications to generalized power series spaces, Turkish J. Math., to appear.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv120i3p219bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.